| Catalog Number |
CLDM-10.2-MH |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that when the physician attempted to perform drainage with the catheter, only air was aspirated.The physician examined the device and felt that air was leaking between catheter and hub.The procedure was completed with another device, and there were no injuries or additional procedures reported.